MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER NEUTRAL 36 MM I.D; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER NEUTRAL 36 MM I.D; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 07/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced severe pain from the hip, a severe limp, and difficulty with ambulation approximately 7 years post implantation.However, no revision has been reported to date and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: part 00875505202 lot 2737388 acetabular cup; part 00875505000 lot 2756567 bone screw; part 00877503603 lot 2735781 femoral head; part 0106010004 lot 4020629 femoral stem.Medical records were not provided.Crf data provided states that patient had office visits 6 months, 1 year,2 year, 3 year, 5 year and 7 year post op stated that patient was experiencing pain and difficulty ambulating and do performing daily activities.X-rays did not indicate any issues.At about 7 year follow up patient was experiencing severe pain and severe limping.Reported event was unable to be confirmed.Review of device history records identified no deviations or anomalies during manufacturing.Root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Device remains implanted in the patient.

Brand Name
LINER NEUTRAL 36 MM I.D
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13193902
Report Number0002648920-2022-00006
Device Sequence Number20351396
Product Code JDI
UDI-Device Identifier00889024149137
UDI-Public(01)00889024149137(17)311018(10)62519895
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K151448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberN/A
Device Catalogue Number00875101036
Device Lot Number62519895
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2022
Initial Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexMale
Patient Weight112 KG